Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Mild T-cell lymphoma in small intestine, vomiting, loose stools. Causes for symptoms?

Hi I am getting treated for Low grade T CELL Lymphoma in small intestine for past 2 yrs. For past three months when 2 days or a week before I get my menses (Periods) I have Severe vomitting and lose stools. When I checked with my oncologist he told It is not due to the T CELL Lymphoma nad itd treatment. And asked my to check with a gynec. What may be the reason for this vomitting and loose stools befor my menses.
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
your symptoms may be due to dysmenorrhoea. usually, if u are getting menses after some time duration of chemotherapy, there may be chance of anovulatory cycles and possibility of abodominal pain, vomiting , loose motion. it is better to consult your gynaecologist.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor